Matin, Laleh Farhang. (1394). Exactly solvable reaction diffusion models on a Bethe Lattice through the empty-interval method. , 9(2), 93-98. doi: 10.1007/s40094-015-0163-y
Laleh Farhang Matin. "Exactly solvable reaction diffusion models on a Bethe Lattice through the empty-interval method". , 9, 2, 1394, 93-98. doi: 10.1007/s40094-015-0163-y
Matin, Laleh Farhang. (1394). 'Exactly solvable reaction diffusion models on a Bethe Lattice through the empty-interval method', , 9(2), pp. 93-98. doi: 10.1007/s40094-015-0163-y
Matin, Laleh Farhang. Exactly solvable reaction diffusion models on a Bethe Lattice through the empty-interval method. , 1394; 9(2): 93-98. doi: 10.1007/s40094-015-0163-y


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب